# SDR GTIA2024070938218

- Difficulty date: July 7, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 33,431 hours, 15,109 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Illuminated
- Location: Alternate Brake
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

UPON LANDING GEAR EXTENSION WE GOT BRAKES ALTN R RELEASED ECAM-PERFORMED RESET OF ALTERNATE R RELEASE IAW TSM 32-43-00 FAULT CLEARED A/C GOOD TO CONTINUE SERVICE MOC # 120091
